Liver dysfunction induced by systemic hypersensitivity reaction to lamotrigine: case report
Sung Gyu Im, Sun Hong Yoo, Young Min Park, Sang Jin Lee, Sun Kyung Jang, Dong Ok Jeon, Hyo Jin Cho, Mi Jung Oh
Clin Mol Hepatol. 2015;21(2):180-182.   Published online 2015 Jun 26     DOI: https://doi.org/10.3350/cmh.2015.21.2.180
Citations to this article as recorded by Crossref logo
An Epileptic Patient with Recurrent Hyperbilirubinemia Caused by Gilbert Syndrome
Yaoyao Zhang, Yongli Jiang, Fang Yuan, Changgeng Song, Zhihan Zhao, Wen Jiang
Case Reports in Gastroenterology.2020; 14(1): 39.     CrossRef
Drugā€induced liver injury with skin reactions: Drugs and host risk factors, clinical phenotypes and prognosis
Harshad Devarbhavi, Sujata Raj
Liver International.2019; 39(5): 802.     CrossRef
Drug-Induced Liver Injury in Children: Clinical Observations, Animal Models, and Regulatory Status
Qiang Shi, Xi Yang, James J. Greenhaw, Alec Thomas Salminen, Gary M. Russotti, William F. Salminen
International Journal of Toxicology.2017; 36(5): 365.     CrossRef
Antiepileptic Drugs and Liver Disease
Jorge Vidaurre, Satyanarayana Gedela, Shannon Yarosz
Pediatric Neurology.2017; 77: 23.     CrossRef
Lamotrigine
Reactions Weekly.2015; 1562(1): 117.     CrossRef